# SDR QXEA0100272

- Difficulty date: March 9, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 36,265 hours, 50,105 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-LIGHT CORROSION ON RIGHT HAND OUTBOARD SEAT TRACK STATION 440.  REPAIRED IAW DHC-8 SRM 51-20-16 AND SRM 51-20-36, AND RD-8-53-1242.
